# SDR RU3A20180824038

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 14,820 hours, 8,019 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: 1013841375
- Part serial: 138
- Condition: Defective
- Location: Mlg
- Part time: 216 hours, 106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LANDING GEAR REMAINED EXTENDED AFTER THE GEAR HANDLE WAS MOVED TO THE UP POSITION. THE PILOT IN COMMAND (PIC) MOVED THE GEAR HANDLE TO THE DOWN POSITION AND THEN AGAIN TO THE UP POSITION AND THE GEAR RETRACTED NORMALLY. THE PIC AGAIN MOVED THE GEAR HANDLE TO THE DOWN POSITION A SECOND TIME AND THE GEAR EXTENDED NORMALLY. WHEN THE PIC RAISED THE GEAR HANDLE THE THIRD TIME, THE MAIN GEAR RETRACTED NORMALLY BUT THE NOSE GEAR DID NOT RETRACT. THE PIC POSITIONED THE GEAR HANDLE BACK DOWN AND ALL GEAR APPEARED DOWN AND LOCKED WITH THE CONFIRMING GREEN LIGHTS. THE DECISION WAS MADE TO RETURN TO THE MAINTENANCE BASE WITH THE GEAR EXTENDED.  REMOVED PART 101-384137-5 AND PROCURED.
